# SDR DALA2024090608785

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION LOWER SILL AT FR68 AND S-23L AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON LOWER SILL AT FR68 AND S-23L AFT GALLEY AREA AS PER A319 SRM 53-41-14-300-001. (0541332)
